Undiagnosed Symptoms Community
Nausea and low grade temp
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Nausea and low grade temp

I am 38 and just recently had a PVH. I have been feeling sick for about six days. I have a low grade temp ranging from 99.4 to 100.6. I feel nauseous most of the time and specially after eating. I become very fatigued and find it hard to concentrate and hard to stay awake. I thought that maybe I was dehydrated and began drinking an excess amount of water (four to five 24 oz bottles of water per day) but not feeling any better. Not sure if you have any ideas of what it could be. I have now for the last two days been getting a sever headache in the mid afternoon with no relief from Tylenol or ibuprofen.
Blank
1096512_tn?1384893378
PVH-Pulmonary Venous Hypertension?

If PVH is Pulmonary Venous Hypertension,then continue reading.
Low grade fevers with PVH could indicate Mild Pneumonia or Bronchitis (Bronchiectasis) or some disease related to respiratory system.If you have no relief from Tylenol or Ibuprofen,you should go to a Doctor and get checked.

What are the other symptoms present other than Low grade fever,fatigue?Any cough (productive), respiratory distress,dyspnea,joint pains?

What you are doing is very good,taking more water,increases surfactant and helps breathing.Suggest you to consult a General Physician and undergo physical examination,proceed as instructed.Undergo clinical evaluation with proper investigations (Chest X-ray) and complete prescription.
5 Comments
Blank
1096512_tn?1384893378
PVH-Pulmonary Venous Hypertension?

If PVH is Pulmonary Venous Hypertension,then continue reading.
Low grade fevers with PVH could indicate Mild Pneumonia or Bronchitis (Bronchiectasis) or some disease related to respiratory system.If you have no relief from Tylenol or Ibuprofen,you should go to a Doctor and get checked.

What are the other symptoms present other than Low grade fever,fatigue?Any cough (productive), respiratory distress,dyspnea,joint pains?

What you are doing is very good,taking more water,increases surfactant and helps breathing.Suggest you to consult a General Physician and undergo physical examination,proceed as instructed.Undergo clinical evaluation with proper investigations (Chest X-ray) and complete prescription.
Blank
Avatar_f_tn
Sorry it is a Partial Vaginal hysterectomy
Blank
1096512_tn?1384893378
PVH-Partial Vaginal Hysterectomy,even abdominal procedure,still the risk factors and complications remain more or less the same.

Post surgical complications are pain,bleeding,infection.Other side effects of surgery are Hormonal changes (preserved ovaries?) estrogen imbalance, decreased testosterone-finally emotional changes of mood swings-Increased risk of cardiovascular and skeletomuscular diseases.Also hormonal imbalance may trigger early complications like hot flashes, fatigue, insomnia, weight gain, urinary incontinence, joint pain, hair loss, loss of sexual desire and painful sexual intercourse, vaginal dryness, headaches and palpitations. Hysterectomy is often referred to as surgical menopause, as the person may experience menopause symptoms at an earlier stage.

Since you are having low grade fever,most of the possibility is due to infection that might have occurred from urinary or vaginal origin.This needs evaluation by a physical PV exam by consulting surgeon who operated,and few little tests like Urinalysis and swabbing/culture.If you have any other symptoms precipitated by above mentioned complications,this might need medical attention.

So suggest you to meet your surgeon and undergo complete examination as a post surgical follow up (generally 3rd week and 6th week),also acquire complete prescription.If fever is controlled,then the head ache (could be mood related) can be considered or eliminated accordingly after complete evaluation.You must understand that if Tylenol or Ibuprofen is not controlling you headache or low grade fever,then it is an alarm that you should seek medical help,since you have a risk factor of developing side effects (early or late) after 'PVH'.

God Bless,All The Best!
Blank
Avatar_f_tn
I saw my doctor yesterday and he does not seemed concerned about my symptoms but they are concerning to me. H did a full examination and said that everything looked good and that I was healing nicely and almost completely healed. Just worried.
Blank
1096512_tn?1384893378
Wait until symptoms get more worse or fever spikes high.Till then OTC medications like Paracetamol or Diclofenac could help you with head ache and fever.
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top General Health Answerers
Avatar_f_tn
Blank
silverfox67
Clifton, AZ
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
mkh9
CA
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
144586_tn?1284669764
Blank
caregiver222
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ